# SDR ABXA9500038

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47551
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 991224345
- Condition: Damaged
- Location: Fs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A GUSSET CHAFED AT STA 965, LONGERON 4R AND 4L.  REPAIRED GUSSET IAW ABX REA D953-10730-MR.
